Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2010 (2010), Article ID 509326, 42 pages
http://dx.doi.org/10.1155/2010/509326
Research Article

Introducing Randomness into First-Order and Second-Order Deterministic Differential Equations

1Department for Protection, Norwegian Defence Research Establishment, P.O. Box 25, 2007 Kjeller, Norway
2Faculty of Social Sciences, University of Stavanger, 4036 Stavanger, Norway

Received 23 June 2009; Revised 1 January 2010; Accepted 1 March 2010

Academic Editor: Luigi Berselli

Copyright © 2010 John F. Moxnes and Kjell Hausken. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John F. Moxnes and Kjell Hausken, “Introducing Randomness into First-Order and Second-Order Deterministic Differential Equations,” Advances in Mathematical Physics, vol. 2010, Article ID 509326, 42 pages, 2010. doi:10.1155/2010/509326